# SDR USAASB96248

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7725005009
- Condition: Failed
- Location: Cockpit
- Part time: 23,447 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PVD - FL 155, FIRST OFFICERS ADI FAILED.  FLIGHT RETURNED TO PVD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE ADI.  (M)
